# SDR 98ZZZX4788

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1015E
- Make and model: Beech 58
- Aircraft serial: TH1776
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 35815055214
- Condition: Damaged
- Location: Lt Mlg
- Part time: 936 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD HINGE RIVETS SHEARED CAUSING GEAR DOOR TRAILING EDGE TO REST ON TIRE.  UPON TOUCH DOWN, THE TIRE CAUGHT THE DOOR CAUSING THE DOOR TO CAUSE DAMAGE TO THE TIRE AND BRAKE LINE.  AIRCRAFT LANDED WITHOUT INCIDENT.
